# SDR CALA2022010700066

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH-FR66, DOOR STOP #1, LOWER INBOARD HOLE HAS CRACK INDICTION.() SUPPORT TASK AD 2018-03-12. R/H FR66 #1 LOWER I/B HOLE. REPAIED AND REAMED IAW SRM 53-41-12- ATTACHED EMP# V934344 WORK ACCOMPLISHED AT ST ENGINEERING AEROSP 300-10. ORG REAMED .394 FINAL DIA. .421 NO CRACK NOTED IAW NTM 5 ACE OF MOBILE AT BFM ON  NR# 0021093 1-10-01 PT6. FABRICATED AND INSTALLED FREEZE PLUG AND WASHED IAW SRM 53-73-12-001. REINSTALLED DOOR STOP FITTING #1 FORM 44-0008
